# SDR GLBA20090602F

- Difficulty date: May 30, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 25,358 hours, 26,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX THE LT FWD OVER WING EMERGENCY LIGHT WAS FOUND INOPERATIVE. MX REMOVED AND REPLACED THE BULB IAW EMB-120 33-52-01. OPS CHECK WAS GOOD.
